# SDR MEJA951003

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163MA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC236
- Engine: Garrtt TPE33110UA
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: 8974697
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLIGHT 9936, FAR TO BIS, THE LEFT ENGINE EGT FLUCTUATED AND THEN WENT TO ZERO DURING THE TAKEOFF ROLL.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE RAMP.  MAINTENANCE FOUND BROKEN EGT HARNESS.  REMOVED AND REPLACED HARNESS IN ACCORDANCE WITH GARRETT MAINTENANCE MANUAL.  FUNCTIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
